MathSciNet Relay Station
MathSciNet bibliographic data
MR2212780 35Q53 (26A33)
Momani, Shaher Non-perturbative analytical solutions of the space- and time-fractional Burgers equations. Chaos Solitons Fractals 28 (2006), no. 4, 930–937.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement